MathSciNet Relay Station
MathSciNet bibliographic data
MR1298104 58F11 (28D20)
Ledrappier, François; Porzio, Anna A dimension formula for Bernoulli convolutions. J. Statist. Phys. 76 (1994), no. 5-6, 1307–1327.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement